1. What b/c are you taking? Are you taking any kind of other medicines?
2. When do you get the dizziness and flushes? Is your bloodpressure changing?)
Some contraceptives make a depression worse. What I think has happened now, is that the underlying condition was not treatable with the contraceptives. They maybe helped you with getting a normal period, but what was it that brought you off the cycle?
I'm thinking a little bit about "primary symptoms" and "secondary symptoms".
The secondary symptoms you have are maybe the cold hands, headaches, weakness, dizziness, crying spells.
While all these things surely are difficult to deal with, something is going on in your body that tires you out and you have the main symptom: Depression. To deal with your depression, you need to find the reason for it. Treating depression with antidepressants help when that is needed, but for you ... you can of course ask for a counselor, just to get a support through difficult times and all, but when the primary cause - the main reason for your symptoms in the first place is found, you have nailed your depression too.
And really: If you have gone through difficult times lately - loosing a job, feeling lonely, echonomy, finding the right diet - those are things that could be making you much more emotional too. It could become a depression.
I am not able to diagnose someone (and thank goodness for that - I'm not educated for that!) and that is something you, your physician and even a psychologist should do together. To be on the safe side, make sure you have a diagnosis that is right for you. Here where I live, it's not so easy to get a 2nd opinion on such matters but you can always ask for a referral to a specialist (in this case: psychologist with field: clinical depression)...
I was always told to stay away from contraceptives and did so. It didn't make my depression any easier! I had horrible periods and a whole lot of PMS issues. I finally found a doctor who followed me close with both antidepressants and a b/c (Yasmin) and that made it a whole lot easier.
I don't know if maybe you should try to change the b/c?
As for loosing weight, do it a safe way and do minor adjustments please! It's sooo important to do it and include it to the lifestyle as a general diet-change (don't eat only veggies - your body needs something from the entire food pyramide).
Talk the opions over with your physician, please!
I see you're only 2 years older than me. Know what my worst stressor is right now? To get my life on the line before I'm 30...
Do check back. I want to hear more from you!
thankyou florena for your response. actually i am not taking any sort of medicines. to tell you honestly i am scared of taking medicines, coz i was taking antidepressents year ago and its side effects were horrible. i felt i was becoming more sick coz of these antidepressents. and as for oral contraceptors i am not taking coz i am trying to get pregnant. i am having some periods problem like sometimes i get twice in month and sometimes it goes 2-3 months without periods. i am going to see gynycologist to find out what the problem is. now for the last few days i am having sleep problem. when i wake up in morning i dont feel fresh, it seems like i have some sort of unknown tension on my head.